# SDR UALA2012080104137

- Difficulty date: August 1, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 55,354 hours, 6,659 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING LENS DOOR 2 GALLEY AREA LOWER LEFT WALL.  REPLACED LENS.
